Asymptotic approximations of eigenvalues and eigenfunctions for regular Sturm-Liouville problems


Coskun H.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.36, no.3, pp.867-883, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1216/rmjm/1181069433
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.867-883

Abstract

In this paper, we obtain estimates for the eigenvalues and eigenfunctions associated with Sturm-Liouville equation y" + (lambda - q)y = 0 having regular endpoints under the condition that q is an element of L-1 [0, pi].